Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Complete orthogonal decomposition homomorphisms between matrix ordered Hilbert spaces

Authors: Yasuhide Miura and Kiminao Nishiyama
Journal: Proc. Amer. Math. Soc. 129 (2001), 1137-1141
MSC (2000): Primary 46L10, 46L40
Published electronically: October 19, 2000
MathSciNet review: 1814150
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to show that a complete order homomorphism and a complete orthogonal decomposition homomorphism between the non-commutative $L^{2}$-spaces induce respectively an isomorphism and a $*$-isomorphism between the associated reduced von Neumann algebras.

References [Enhancements On Off] (What's this?)

  • [C] A. Connes, Caractérisation des espaces vectoriels ordonnées sous-jacents aux algèbres de von Neumann, Ann. Inst. Fourier 24 (1974), 121-155. MR 51:13705
  • [DY] T. B. Dang and S. Yamamuro, On homomorphisms of an orthogonally decomposable Hilbert space, J. Funct. Anal. 68 (1986), 366-373. MR 87m:46112
  • [I] B. Iochum, Cônes Autopolaires et Algèbres de Jordan, Lecture Notes in Mathematics, 1049, Springer-Verlag, Berlin-Heidelberg-New York-Tokyo, 1984. MR 86m:46067
  • [M1] Y. Miura, Completely positive projections on a Hilbert space, Proc. Amer. Math. Soc. 124 (1996), 2475-2478. MR 96j:46060
  • [M2] -, Complete order isomorphisms between non-commutative $L^{2}$-spaces in Math. Scand. (to appear).
  • [SW] L. M. Schmitt and G. Wittstock, Characterization of matrix-ordered standard forms of $W^{*}$-algebras, Math. Scand. 51 (1982), 241-260. MR 84i:46062
  • [Y] S. Yamamuro, Absolute values in orthogonally decomposable spaces, Bull. Austral. Math. Soc. 31 (1985), 215-233. MR 86i:46010

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L10, 46L40

Retrieve articles in all journals with MSC (2000): 46L10, 46L40

Additional Information

Yasuhide Miura
Affiliation: Department of Mathematics, Faculty of Humanities and Social Sciences, Iwate University, Morioka, 020-8550, Japan

Kiminao Nishiyama
Affiliation: Niitsu Senior High School, Niitsu, 956-0832, Japan

Keywords: Standard form of von Neumann algebra, completely positive map, matrix ordered Hilbert space, orthogonal decomposition homomorphism
Received by editor(s): July 7, 1999
Published electronically: October 19, 2000
Additional Notes: The first author’s research was partially supported by the Grants-in-Aid for Scientific Research, Ministry of Education, Japan
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society